# SDR 95ZZZM491

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67UE
- Make and model: Beech 1900C
- Aircraft serial: UC67
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Part time: 7,872 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - THE CREW ELECTED AN AIR TURNBACK AFTER THE LANDING GEAR RELAY BREAKER POPPED.  THE GEAR WAS EXTENDED MANUALLY FOLLOWED BY AN UNEVENTFUL LANDING.  MAINTENANCE REPAIRED BROKEN WIRE AT SQUAT SWITCH.  REPLACED SQUAT SWITCH P/N 44EN49-6 AND K-3 RELAY P/N MS2417LD1.  GEAR TESTED SATISFACTORILY.
